# SDR HEEA084889

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,620 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501122402
- Part serial: 1375
- Condition: Malfunctioned
- Location: Vertical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PITCH AND ROLL ACTUATORS KICKING IN FLIGHT. REPLACED VERT GYRO.
